# SDR HALA2008122400899

- Difficulty date: December 24, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 66,099 hours, 30,359 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, FRM: 27480300. EICAS MESSAGE "STAB TRIM" DISPLAYED AND STAB TRIM LIGHT ILLUMINATED.  STABILIZER TRIM OPERATES AT 1/2 SPEED.  TROUBLESHOT PER FIM 27-48-00.  NO MESSAGES OR FAULTS FOUND.  SYSTEM OPERATES NORMAL.  OK FOR SERVICE.
